MAUDE Adverse Event Report: ALPHATEC SPINE INC SET SCREW (TI-6AL-4V ELI); PEDICLE SCREW SYSTEM

ALPHATEC SPINE INC SET SCREW (TI-6AL-4V ELI); PEDICLE SCREW SYSTEM
Model Number 47127
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No evaluation possible at this time.The implants have not been removed from the patient nor has the identifying lot number(s) been provided.Upon the receipt of additional information and/or the product in question, a follow-up report will be submitted.
 
Event or Problem Description
Post-op x-rays taken (b)(6) 2019 revealed that both the set screws located on the right iliac had backed out of position.Loosening of the set screws enabled the distal end of the rod to detach from the tulip of the polyaxial screw.The patient is doing fine.Revision surgery is not needed at this time, nor is there any plan for additional surgery as a result of this event.The arsenal fixation system was originally implanted on (b)(6) 2018.

Brand Name
SET SCREW (TI-6AL-4V ELI)
Common Device Name
PEDICLE SCREW SYSTEM
Manufacturer (Section D)
ALPHATEC SPINE INC
5818 el camino real
carlsbad CA 92008
MDR Report Key8288965
Report Number2027467-2019-00001
Device Sequence Number16632501
Product Code NKB
UDI-Device Identifier00840967124582
UDI-Public(01)00840967124582
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K133221
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number47127
Device Catalogue Number47127
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/09/2019
Initial Report FDA Received Date01/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR